Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 55, NWS Birmingham, AL

March 23, 2013Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 23, 2013, 7:30 PM CDT for Perry County, Alabama. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2013, 7:30 PM CDT (00:30 UTC)
Expired
Mar 23, 2013, 8:30 PM CDT
In force
60 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Perry County, AL

The radar

The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:47 PM CDTHAIL 1.75Marion, ALNEAR JUDSON COLLEGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 6:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS54 KBMX 240030
SVRBMX
ALC105-240130-
/O.NEW.KBMX.SV.W.0055.130324T0030Z-130324T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 PM CDT SAT MAR 23 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERRY COUNTY IN ALABAMA...

* UNTIL 830 PM CDT

* AT 725 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
  PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  GREENSBORO MUNICIPAL AIRPORT...OR 7 MILES SOUTHWEST OF
  GREENSBORO...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARION...HEIBERGER...FOLSOM...MORGAN SPRINGS...JUDSON COLLEGE...
  HAMBURG...ELLARDS AND SPROTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3265 8752 3266 8747 3283 8747 3283 8742
      3288 8742 3288 8732 3283 8731 3283 8702
      3274 8701 3264 8705 3260 8704 3257 8708
      3254 8708 3252 8753
TIME...MOT...LOC 0030Z 260DEG 42KT 3263 8759

$$

61
3 follow-up statements
259 
WWUS54 KBMX 240055
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT SAT MAR 23 2013

ALC105-240130-
/O.CON.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
755 PM CDT SAT MAR 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY COUNTY UNTIL 830 PM CDT...

AT 749 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED
NEAR MARION...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPROTT AND OAKMULGEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3269 8736 3283 8731 3283 8702 3275 8701
      3264 8705 3260 8704 3258 8736 3264 8739
TIME...MOT...LOC 0055Z 263DEG 44KT 3264 8724

$$

61
414 
WWUS54 KBMX 240105
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT SAT MAR 23 2013

ALC105-240130-
/O.CON.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
805 PM CDT SAT MAR 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERRY COUNTY UNTIL 830 PM CDT...

AT 800 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED 8
MILES EAST OF MARION...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  OAKMULGEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8721 3267 8724 3275 8721 3283 8720
      3283 8702 3275 8701 3264 8705 3260 8704
TIME...MOT...LOC 0105Z 263DEG 44KT 3268 8711

$$

61
103 
WWUS54 KBMX 240128
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CDT SAT MAR 23 2013

ALC105-240138-
/O.EXP.KBMX.SV.W.0055.000000T0000Z-130324T0130Z/
PERRY AL-
828 PM CDT SAT MAR 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY WILL
EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8721 3267 8724 3275 8721 3283 8720
      3283 8702 3275 8701 3264 8705 3260 8704
TIME...MOT...LOC 0128Z 263DEG 44KT 3271 8678

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:38 PM CDT, 52 minutes earlier.

Area forecast discussion, Mar 23, 6:38 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT SAT MAR 23 2013

.UPDATE...
FOR AVIATION

&&

.DISCUSSION...

STORM SYSTEM WHICH WILL BRING SEVERE STORMS AND POSSIBLY TORNADOES
TO CENTRAL ALABAMA TONIGHT IS TAKING SHAPE TO OUR WEST. A SURFACE
LOW IS DEVELOPING ALONG THE WESTERN LOUISIANA GULF COAST AS A TROUGH
MOVES INTO THE SOUTHERN PLAINS. WARM FRONT REMAINS DRAPED ACROSS THE
NORTHERN GULF COAST THIS AFTERNOON...WELL TO OUR SOUTH. MOST OF THE
ACTIVITY THIS AFTERNOON AS BEEN CONFINED TO THE FLORIDA PANHANDLE
AND ALABAMA COASTAL COUNTIES...CLOSER TO THE WARM FRONT AS IT INCHES
NORTHWARD. A COUPLE LINES OF SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED AND PUSHED NORTHWARD. THIS ACTIVITY WILL BE ELEVATED AS IT
RIDES OVER A STABLE AIRMASS AT THE SURFACE...BUT STILL POSES A RISK
OF LARGE HAIL AND DAMAGING WINDS.

THE SURFACE LOW TO OUR WEST WILL DEEPEN AND QUICKLY SHIFT EASTWARD
TONIGHT AS THE TROUGH SWINGS INTO THE LOWER MISSISSIPPI RIVER VALLEY
AND TAKES ON A NEGATIVE TILT. EXPECT TO SEE THUNDERSTORMS DEVELOP
WELL TO OUR WEST AND PUSH INTO CENTRAL ALABAMA THIS EVENING. AS THE
SURFACE LOW NEARS THE MISSISSIPPI STATE LINE...THE WARM FRONT TO OUR
SOUTH IS EXPECTED TO LIFT NORTHWARD...ALTHOUGH JUST HOW FAR REMAINS
UNCERTAIN. MODELS INDICATE A QUICK SURGE OF LOW LEVEL MOISTURE
NORTHWARD BEFORE MIDNIGHT IN THE SOUTHWEST AS THE SURFACE LOW AND
ASSOCIATED DRY LINE PUSH INTO THE AREA. THIS INCREASE IN LOW LEVEL
INSTABILITY...COUPLED WITH ENHANCED WIND FLOW FROM THE STRENGTHENING
STORM SYSTEM AND UPPER LEVEL JET STRUCTURE...WOULD SUPPORT A TORNADO
THREAT...ALONG WITH DAMAGING WINDS AND LARGE HAIL. THIS THREAT AREA
SHIFTS ACROSS SOUTHERN COUNTIES AFTER MIDNIGHT. FURTHER NORTH...IF
STORMS REMAIN ORGANIZED...DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE. DO NOT EXPECT TO MAKE ANY LARGE CHANGES TO THE HWO THREAT
AREAS AT THIS TIME.

MOST OF THE ACTIVITY WILL BE EAST OF CENTRAL ALABAMA BY SUNRISE.
MAIN UPPER LEVEL TROUGH CROSSES THE AREA TOMORROW...AS THE SURFACE
LOW TRACKS NORTHEASTWARD INTO EASTERN KENTUCKY. THIS WILL DRAG THE
ACTUAL COLD FRONT THROUGH THE AREA DURING THE DAY. MODELS SHOWING
QUITE A BIT OF INSTABILITY AHEAD OF THE FRONT...ALTHOUGH PROFILES
DRY OUT RATHER QUICKLY. EXPECT CLOUD COVER TO HANG AROUND TOMORROW
LONGER THAN MODEL GUIDANCE INDICATES...SO THOSE LOW LEVEL
INSTABILITIES MIGHT NOT BE REALIZED. NEVERTHELESS...FORCING
ASSOCIATED WITH THE UPPER TROUGH WILL BE ENOUGH TO KICK OFF A FEW
THUNDERSTORMS. GIVEN THE UNCERTAINTY ASSOCIATED WITH CLOUD COVER AND
MOISTURE AVAILABILITY WILL NOT ADD A MENTION OF LARGE HAIL IN
THE HWO FOR TOMORROW.

14

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

BY SUNDAY EVENING THE COLD FRONT AND ALL PRECIP SHOULD BE EXITING
EAST CENTRAL ALABAMA. SOME VERY LIGHT WRAP AROUND PRECIP APPEARS
POSSIBLE BOTH MONDAY AND TUESDAY AFTERNOONS AS THE UPPER LOW BECOMES
MORE STRETCHED OVER THE SOUTHEAST. GIVEN THE VERY LIGHT QPF AMOUNTS
MOSTLY REMAINING OVER NORTHERN ALABAMA... LEFT POPS 10 PERCENT OR
LESS FOR BOTH DAYS. A FREEZE LOOKS POSSIBLE FOR BOTH TUESDAY AND
WEDNESDAY MORNINGS... WITH THE BETTER CHANCE OF SOME MID TO UPPER
20S ACROSS NORTH CENTRAL ALABAMA WEDNESDAY MORNING.

AN BROAD AREA OF SURFACE HIGH PRESSURE WILL MAINTAIN ITSELF OVER THE
EASTERN CONUS THROUGH THE SECOND HALF OF THE UPCOMING WEEK... WHICH
WILL ALLOW TEMPS TO INCREASE SOME EACH DAY FROM WEDNESDAY THROUGH
FRIDAY. A SLIGHT CHANCE OF RAIN SHOWERS RETURNS FRIDAY AND SATURDAY
AS LOW LEVEL MOISTURE BEGINS TO RETURN ACROSS THE SOUTHEAST AND THE
SURFACE HIGH PRESSURE MOVES OFF THE EAST COAST.

77/GLEASON

&&

.AVIATION...
00Z TAF DISCUSSION

MVFR CEILINGS CURRENTLY COVER THE TAF SITES. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN ALABAMA AHEAD OF AN
ADVANCING WARM FRONT. KTOI HAS ALREADY EXPERIENCED THUNDERSTORM
ACTIVITY AND EXPECT THUNDERSTORMS  WILL CONTINUE TO PUSH
NORTHWARD THROUGHOUT THE OVERNIGHT HOURS. CEILINGS SHOULD DROP
DOWN TO IFR AS THE WARM FRONT PUSHES NORTHWARD WITH VISIBILITIES
DROPPING DOWN TO IFR IN THE HEAVIER DOWNPOURS. MANY UPDATES AND
AMENDMENTS WILL LIKELY BE NEEDED TONIGHT TO REFINE TIMING AND
EVOLUTION OF THE ADVANCING WARM FRONT. THE COLD FRONT FURTHER TO
THE WEST WILL MOVE THROUGH THE AREA EARLY TOMORROW MORNING WITH
WINDS BECOMING MORE WESTERLY. THE PRESSURE GRADIENT WILL TIGHTEN
BEHIND THE FRONT AND WINDS WILL BECOME GUSTY AFTER 17Z TOMORROW.

MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     50  63  37  46  31 / 100  60  10  10  10
ANNISTON    52  66  37  47  30 / 100  60  10  10  10
BIRMINGHAM  54  66  35  48  31 / 100  50  10  10  10
TUSCALOOSA  56  66  37  51  33 / 100  40  10  10  10
CALERA      56  67  37  49  32 / 100  40  10  10  10
AUBURN      56  70  37  50  33 / 100  60  10  10  10
MONTGOMERY  61  73  39  53  35 / 100  40  10  10  10
TROY        61  74  38  53  33 / 100  40   0  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 23, 6:14 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CDT SAT MAR 23 2013

ALZ011>015-017>050-242315-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
614 PM CDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SOME SEVERE THUNDERSTORMS ARE LIKELY TONIGHT BUT THE THREATS VARY
WITH LOCATION THROUGHOUT CENTRAL ALABAMA.

LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA OVERNIGHT. THE THREAT WILL INCREASE FROM WEST TO EAST THIS
EVENING AND WILL PERSISTS THROUGH 6 AM.

TORNADOES WILL BE POSSIBLE FOR AREAS NEAR AND SOUTH OF A LINE
FROM LIVINGSTON TO CLANTON TO AUBURN. THIS TORNADO THREAT WILL
GENERALLY BE FROM 10 PM UNTIL 6 AM. THIS THREAT IS DUE TO A WARM
FRONT SLOWLY MOVING INTO SOUTH CENTRAL ALABAMA OVERNIGHT.

LOCALLY HEAVY RAIN PRODUCING ISOLATED FLASH OR AREAL FLOODING WILL
BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT. THE GREATEST
THREAT APPEARS TO BE ALONG AND NORTH OF INTERSTATE 20 WHERE THE
HEAVIEST RAIN OCCURRED LAST NIGHT. TRAINING THUNDERSTORMS MAY
PRODUCE SOME ISSUES EVERYWHERE ELSE.

THE SEVERE THREAT WILL END FROM 3 AM TO AROUND 6 AM WEST TO EAST
AS DRIER AIR INVADES THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDY CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON BEHIND THE EXITING
COLD FRONT. SUSTAINED WINDS AROUND 20 MPH WITH GUSTS OF 30 TO 40
MPH WILL BE POSSIBLE.

A MUCH COOLER AIR MASS WILL MOVE INTO THE REGION EARLY NEXT WEEK.
SUB FREEZING TEMPERATURES ARE POSSIBLE ON BOTH MONDAY AND TUESDAY
NIGHTS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION WILL BE NEEDED
THROUGH SUNDAY MORNING...DUE TO THE THREAT OF SEVERE WEATHER.

75

In the hours before

Local storm report, Mar 23, 7:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             4 S BLUFFPORT           32.54N 88.11W
03/23/2013  E1.75 INCH       SUMTER             AL   PUBLIC

            GOLF BALL HAIL COVERING THE GROUND AT THE BP FOOD MART ON
            HIGHWAY 28.

&&

LINHARES
Local storm report, Mar 23, 7:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             2 N DEMOPOLIS           32.54N 87.84W
03/23/2013  E1.00 INCH       GREENE             AL   EMERGENCY MNGR

&&

LINHARES
Local storm report, Mar 23, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             2 N DEMOPOLIS           32.54N 87.84W
03/23/2013  E1.00 INCH       GREENE             AL   EMERGENCY MNGR

            HAIL AT LEAST ONE HALF INCH DEEP.

&&

LINHARES
Local storm report, Mar 23, 7:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
724 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             CEDARVILLE              32.61N 87.67W
03/23/2013  E1.75 INCH       HALE               AL   EMERGENCY MNGR

&&

LINHARES
Local storm report, Mar 23, 7:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             CEDARVILLE              32.61N 87.67W
03/23/2013  E1.75 INCH       HALE               AL   EMERGENCY MNGR

            THE GOLF BALL SIZE HAIL IS NOW COMPLETELY COVERING THE
            GROUND.

&&

LINHARES
Local storm report, Mar 23, 7:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT SAT MAR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 N DEMOPOLIS           32.53N 87.84W
03/23/2013  E0.50 INCH       MARENGO            AL   EMERGENCY MNGR

            MARBLE HAIL COMPLETELY COVERING THE GROUND.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:34 PM CDTSpecial Weather StatementBMXLowndes41 min
Mar 23, 7:44 PM CDTSpecial Weather StatementBMXGreene46 min
Mar 23, 8:10 PM CDTSevere Thunderstorm WarningBMXChilton65 min
Mar 23, 8:14 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery, Pike61 min
Mar 23, 8:26 PM CDTSpecial Weather StatementBMXHale49 min
Mar 23, 8:30 PM CDTSpecial Weather StatementBMXLamar, Marion60 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry54 min
Mar 23, 8:41 PM CDTSpecial Weather StatementBMXPickens49 min
Mar 23, 8:54 PM CDTSpecial Weather StatementBMXCoosa51 min
Mar 23, 9:14 PM CDTSpecial Weather StatementBMXAutauga46 min
Mar 23, 9:17 PM CDTSpecial Weather StatementBMXGreene, Pickens58 min
Mar 23, 9:43 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter47 min
Mar 23, 10:01 PM CDTSevere Thunderstorm WarningBMXHale44 min
Mar 23, 10:10 PM CDTSpecial Weather StatementBMXCoosa50 min
Mar 23, 10:19 PM CDTSevere Thunderstorm WarningBMXBibb, Perry56 min
Mar 23, 10:28 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore47 min
Mar 23, 10:29 PM CDTSpecial Weather StatementBMXTuscaloosa31 min
Mar 23, 10:50 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby55 min
Mar 23, 10:51 PM CDTSevere Thunderstorm WarningBMXTallapoosa39 min
Mar 23, 10:55 PM CDTSpecial Weather StatementBMXJefferson50 min
Mar 23, 11:21 PM CDTSpecial Weather StatementBMXCoosa, Talladega54 min
Mar 23, 11:36 PM CDTSpecial Weather StatementBMXRandolph24 min
Mar 23, 11:36 PM CDTSevere Thunderstorm WarningBMXCoosa39 min
Mar 23, 11:53 PM CDTSevere Thunderstorm WarningBMXClay, Tallapoosa52 min
Mar 24, 12:20 AM CDTSpecial Weather StatementBMXChambers, Randolph40 min
Mar 24, 12:29 AM CDTSpecial Weather StatementBMXTallapoosa16 min
Mar 24, 1:13 AM CDTAreal Flood AdvisoryBMXPickens2 hr
Mar 24, 1:24 AM CDTSpecial Weather StatementBMXBlount51 min
Mar 24, 2:00 AM CDTSpecial Weather StatementBMXPerry45 min
Mar 24, 2:17 AM CDTSpecial Weather StatementBMXJefferson43 min
Mar 24, 2:39 AM CDTAreal Flood AdvisoryBMXJefferson, Walker3 hr
Mar 24, 3:16 AM CDTSpecial Weather StatementBMXHale44 min
Mar 24, 3:22 AM CDTSpecial Weather StatementBMXChilton, Coosa38 min
Mar 24, 3:27 AM CDTSpecial Weather StatementBMXShelby33 min
Mar 24, 4:06 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more17 hr
Mar 24, 9:37 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter36 hr
Mar 24, 9:37 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter9 hr
Mar 24, 9:37 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter3 days
Mar 24, 6:15 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.